Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Odd discharge with mirena

Premium Questions

doctor1 MD

I have the Miranea IUD. I've had it since dec . 6th 2011. Ive been having this odd discharge that is grey. Should I be worried? ...

doctor1 MD

My last period cycle was may 15th. I had a mirena placed in march . May 29th i finally lost my ... been feeling itchy . Today i been having white and very little spot of red discharge . What does ...

doctor1 MD

My last period cycle was may 15th. I had a mirena placed in march . May 29th i finally lost my ... been feeling itchy . Today i been having white and very little spot of red discharge . What does ...

doctor1 MD

this is the question i sent that you could not see...I have a mirena iud for almost 5 years. i had issues right away but i was told not to worry about it. developed itching. black discharge in the first ...

doctor1 MD

I had a Mirena inserted a few months ago, my concern is the brownish smelly discharge. I have ... on Flagyl and it seemed to subside, however I am on Macrobid right now and the discharge is intensifying. ...

Public Forum Discussions

doctor1 MD

coloured and in brown clots and a paste like discharge at the beginning of each period. Is this normal with the mirena? ...

doctor1 MD

I have the mirena iud which had a 5 yr expiration Dec 2013, but because I can t afford to get a new ... was pregnant. Now I m terribly scared n confused. There s been strange pains, spotting, discharge here n ...

doctor1 MD

Hi, I had a mirena in November and ever since i have had a discharge with a really bad smell. It s that bad that i have started to wear tamptons everyday to stop it. It is white and has an odd smell ...

doctor1 MD

). Any advice as to what it could be or what I should do? I just find it odd the only the discharge ... it smell. My vagina doesn t smell and there are no other symptoms. I have been having normal discharge ...

doctor1 MD

mg 1 x 3 times a day, stopped the heavy bleeding but still odd spots of blood and brown discharge ...Hi there, I had a mirena coil fitted 14th aug, period started 24th aug, still bleeding 3 and a bit ...

doctor1 MD

I am 24, I have the mirena coil implant 5 years this july, Imy concerned it has moved, I regularly check it s in place and this even when I checked it felt different to before,( unusually long wire/odd ...

doctor1 MD

I had mirena coil fitted 8 months ago. All was well until this month when I started getting cramps and losing blood like I was before having the mirena fitted. Due to having heavy blood loss before ...

doctor1 MD

I have mirena i had it put in in march. Ive been having morning sickness it almost feels like and havent had my normal menstrual cycle since its been in. I ve had a lot of discharge lately and scared i ...

doctor1 MD

I got the marenia idu birth control and have been bleeding since (5 weeks ago) today I noticed some strange discharge at first it looked kind of baby pink color then the next time more purpleish. Its ...

doctor1 MD

I have had mirena for 10 months now and have had no problems in it. I also dont have a period. Last day or two I have had some brown discharge, no smell or anything and no period pains. Should I ...

Mobile Questions and Answers

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.